# SDR N6WA2016082001

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 8,902 hours, 7,763 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM INOPERATIVE, CAPTAIN SIDE STABILIZER TRIM SWITCH IS INTTERMITTENT.  CLEANED AND OPS CHECK F/O SIDE STABILIZER TRIM SWITCH IAW AMM 27-41-05 AND 27-40-00.  F/O SIDE OPS CHECK GOOD AT THIS TIME.  OPERATIONS F/O IS TO BE THE FLYING PILOT.  ACFT IS SAFE FOR A 1 TIME FERRY FLIGHT.  
CAPT SIDE STABILIZER TRIM IS INOPERATIVE.
